| Catalog Number |
98307 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a patient was injected with skinvive¿ by juvéderm® on two seperate occasions with no incident.Patient later had a third skinvive¿ by juvéderm® treatment and experienced small bumps one month post injection.Hyaluronidase was injected and the bumps resolved.Patient later underwent a fourth treatment with skinvive¿ by juvéderm® and then five months later experienced the similar bumps again with intermittent resolution.About two months after the recurrence of the bumps, patient developed migraines and a sinus infection that required a visit to the er.The bumps have continued to persist.Patient was prescribed prednisone, doxycycline, and iv antibiotics at the er.Event ongoing.
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.The reporter has declined to provide abbvie further information regarding event, product, or patient details.The event of "bacterial infection", deemed not device related is considered an unexpected adverse drug experience.